# SDR CA000530064

- Difficulty date: May 14, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 9,189 hours
- Engine: Ge CF343A1
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: PN356024310
- Condition: Overheated
- Location: 14 Stg Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE SHUT DOWN IN FLIGHT DUE TO 14TH STAGE DUCT OVERHEAT MESSAGE. MESSAGE APPEARED, BLEEDS CLOSED WITH NO SUCCESS.MESSAGE STILL APPEARED. EMERG LANDING DECLARED. 14 STAGE LOOP REPLACED.
